# SDR MALA030561

- Difficulty date: December 19, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, LT ENGINE OIL LIGHT ILLUMINATED AND ENGINE OIL GAUGE WAS FLUCTUATING BETWEEN 25-35 PSI, ENGINE WAS NOT SHUTDOWN. DURING TROUBLESHOOTING FOUND B-SUMP AIR LINE LOOSE RESECURED AND REPLACED PACKINGS.  GROUND RUN A/C, ALL CKS GOOD NO LEAKS NOTED.  C/W LOSS OF OIL SPEC PRO CHIP DETER AND SEVE SCREEN, ALL CKS GOOD.
